Dealing with fatigue while on gh


#1

This is my first go around with gh. Past week or so been waking up really really tired. To where its affecting me… my question is is this something that my body will adjust to and overcome if I just push through or is this something that just comes with being on gh? can I do something to combat this side. I’ve been on it right at a month started at 2 units now on 4… as far as the others side nothing I cant deal with… I’m just stsrti g to hate waking up and it taki g forever to get going… I get up at 4 so that’s hard enough to do every day anyways… I go to the gym before work so I was thinking g about trying to go after work but being a family man I just hate to take what little time I do have with my family away to go to the gym. Well any tips or tricks will be gravely appreciated…thanks


#2

What does your dosing schedule look like?


#3

Was gunna ask the same as above. Are you taking before bed or am?


#4

On work out days I take 2 units when I wake up 4 am and then 2 at 8 am before I go underground
On off days oi do 2 units when I wake up and 2 units when I get home in the evening which is usually right before 6…
I work out 2 on 1 off.


#5

@Dmsmith just a couple of questions so we can try and help from our own experiences.

  1. Are you fasted or at least void of carbohydrates within 1-2 hours of injection and about 1 hour post injection?

  2. How long have you been on your current dosing?

Daytime sleepiness is the nature of the gh beast. I found that it takes several weeks or more for my body to adjust to a specific dose before side effects begin to improve. I also found that avoiding carbohydrates before and after injections limits the effects of the daytime sleepiness. Gh and insulin release butt heads. :wink:

If you have been on just a few weeks you are going to have to push through it or reduce your dose to allow your body to adjust.


#6

Take first thing in am and I dont eat for at least an hour after injections on second injection ok n I usually haven’t eaten within the past couple hours and again dont eat till about 45 minutes to an hour as free injection… been on gh for almost a month.


#7

You will probably need to just man up and see if you adjust to the 4iu daily or lower your dose if you just can’t deal with it.

Many of the side effects never go away for some people and daytime sleepiness is the one that I am always battling with above 4iu. I would not describe mine as fatigue but if I sit down I could go ‘lights out’ without any issue. :wink:


#8

Thanks for the input… looks like I just get to push through this


#9

You bet and good luck bro.


#10

It’s called being old💀